ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Monoidal semifilters and arrays of prime ideals

Banerjee, Abhishek (2017) Monoidal semifilters and arrays of prime ideals. In: FUNDAMENTA MATHEMATICAE, 237 (3). pp. 281-296.

Full text not available from this repository. (Request a copy)
Official URL: http://dx.doi.org/10.4064/fm218-8-2016


Let R be a commutative ring. If A subset of R is an ideal and F is a monoidal semifilter of ideals in R, we say that a prime ideal P is a realization of (A,F) if P superset of A and P is not an element of F. We give if and only if conditions for the existence of a realization of a family {(At,Ft)}t?T of such pairs indexed by a finite rooted tree T. We also apply our results to trees of prime ideals outside a given monoidal semifilter in a tensor product of algebras.

Item Type: Journal Article
Additional Information: Copy right for this article belongs to the POLISH ACAD SCIENCES INST MATHEMATICS-IMPAN, 8 SNIADECKICH ST, PL 00 656 WARSZAWA, POLAND
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 25 May 2017 10:09
Last Modified: 25 May 2017 10:09
URI: http://eprints.iisc.ac.in/id/eprint/57073

Actions (login required)

View Item View Item